# SDR SWAA2012031402180

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 64,587 hours, 60,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAY FLOOR EMERGENCY EXIT LIGHT LENS IS DAMAGED.  REMOVED AND REPLACED LENS PER AMM.
